MAUDE Adverse Event Report: Relievant Medsystems, Inc. Intracept; Probe, Radiofrequency Lesion

Relievant Medsystems, Inc. Intracept; Probe, Radiofrequency Lesion
Model Number RLV 0055
Medical Device Problem Codes Nonstandard Device (1420); Device Dislodged or Dislocated (2923); Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the intercept procedure, the physician encountered very hard bone.While malleting the introducer cannula with the diamond stylet, the stylet kept popping up from the introducer cannula and ended up breaking.The stylet would no longer click into the introducer cannula.The same issue also occurred with the bevel stylet.It was noted that one of the t-handles on the introducer cannula started splitting apart.A new kit was opened and a new diamond stylet and bevel stylet were used to complete the procedure.The introducer cannula, diamond stylet, and two curved cannulas were returned for analysis.A visual inspection revealed that one introducer cannula handle was slightly split between the dark and light gray plastic and the second introducer cannula handle latch was broken.It was found that the diamond stylet latch was broken and two curved cannula tips were sheared.The bevel stylet was not returned for analysis.It could not be confirmed if any device fragments were left behind inside the patient.

Brand Name
Intracept
Common Device Name
Probe, Radiofrequency Lesion
Manufacturer (Section D)
Relievant Medsystems, Inc.
1230 midas way suite 200
sunnyvale 94085
Manufacturer (Section G)
Boston Scientific Corporation
7201 metro blvd ste 300
edina MN
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key22890322
Report Number3006630150-2025-06873
Device Sequence Number4915464
Product Code GXI
UDI-Device Identifier00852454006226
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K222281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRLV 0055
Device Catalogue NumberRLV 0055
Device Lot Number36306158
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/07/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2025
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date09/14/2026
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown